# SDR SWAA2023053141517

- Difficulty date: April 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR REQUIRES ADJUSTMENT.<[01] ADJUSTED FSD PER AMM 52-41-00-820-801 STEPS 2.G.(1-2); I; L.(1B); Q AND R AND PERFORMED FSD SYSTEM TEST PER AMM 52-41-00-700-801 STEPS 4. E.(2) OPS CHECK TEST GOOD.  TORQUE WRENCH ID: ATS1354 S/N: 0414601626 DATE: 10/2022 DUE: 07/2023 CALIPER ID: PER2089 S/N: UMKNOWN DATE: 05/2023 DUE: 05/2024;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] COMPLETED STEP 1;[04] STEP 1 COMPLETE
